Research Repository

Robust adaptive sliding mode control for uncertain delta operator systems

Yang, Hongjiu, Xia, Yuanqing, Fu, Mengyin and Shi, Peng (2010) Robust adaptive sliding mode control for uncertain delta operator systems. International Journal of Adaptive Control and Signal Processing, 24 (8). pp. 623-632. ISSN 0890-6327

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID19984, delta operator systems, adaptive control, sliding mode control, linear matrix inequalities (LMIs), robust stability, norm-bounded uncertainties
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 21 Dec 2011 04:43
Last Modified: 30 May 2012 04:41
URI: http://vuir.vu.edu.au/id/eprint/7468
DOI: https://doi.org/10.1002/acs.1154
ePrint Statistics: View download statistics for this item
Citations in Scopus: 31 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar